Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 93, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2017, 2:59 AM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 2:59 AM EDT (06:59 UTC)
- Expired
- Apr 29, 2017, 3:45 AM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
167
WUUS51 KILN 290659
SVRILN
KYC135-OHC001-145-290745-
/O.NEW.KILN.SV.W.0093.170429T0659Z-170429T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
259 AM EDT SAT APR 29 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Lewis County in northeastern Kentucky...
Southeastern Adams County in southwestern Ohio...
Scioto County in southwestern Ohio...
* Until 345 AM EDT.
* At 259 AM EDT, a severe thunderstorm was located 9 miles northeast
of Rome, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Sciotodale, Franklin Furnace, Otway, Saint
Paul, Minford, Sciotoville, Friendship, Mcdermott, Lombardsville,
Sandy Springs, Buena Vista in Scioto County, Firebrick and West
Portsmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3888 8334 3895 8290 3895 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3868 8276 3863 8276 3862 8286 3866 8286
3869 8288 3874 8287 3876 8290 3873 8298
3873 8303 3868 8303 3862 8308 3861 8331
TIME...MOT...LOC 0659Z 260DEG 40KT 3877 8325
HAIL...1.00IN
WIND...60MPH
$$
AR3 follow-up statements
656
WWUS51 KILN 290715
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
315 AM EDT SAT APR 29 2017
OHC001-290725-
/O.CAN.KILN.SV.W.0093.000000T0000Z-170429T0745Z/
Adams OH-
315 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Heavy
rain continues to be a threat.
LAT...LON 3891 8314 3895 8290 3895 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3868 8276 3863 8276 3862 8286 3866 8286
3869 8288 3874 8287 3876 8290 3873 8298
3873 8303 3868 8303 3862 8308 3862 8317
TIME...MOT...LOC 0715Z 260DEG 40KT 3880 8302
$$
KYC135-OHC145-290745-
/O.CON.KILN.SV.W.0093.000000T0000Z-170429T0745Z/
Lewis KY-Scioto OH-
315 AM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR NORTHEASTERN LEWIS AND SCIOTO COUNTIES...
At 315 AM EDT, a severe thunderstorm was located over Rosemount,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Sciotodale, Franklin Furnace, Lombardsville,
Saint Paul, Minford, Firebrick, West Portsmouth, Sciotoville, State
Route 335 at State Route 776, Friendship, Mcdermott, Powellsville and
Portsmouth Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3891 8314 3895 8290 3895 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3868 8276 3863 8276 3862 8286 3866 8286
3869 8288 3874 8287 3876 8290 3873 8298
3873 8303 3868 8303 3862 8308 3862 8317
TIME...MOT...LOC 0715Z 260DEG 40KT 3880 8302
HAIL...1.00IN
WIND...60MPH
$$
AR640
WWUS51 KILN 290725
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
325 AM EDT SAT APR 29 2017
KYC135-290734-
/O.CAN.KILN.SV.W.0093.000000T0000Z-170429T0745Z/
Lewis KY-
325 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Heavy
rain remains a threat.
LAT...LON 3894 8295 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3863 8276 3862 8286 3866 8286 3869 8288
3874 8287 3876 8290 3875 8293 3875 8296
TIME...MOT...LOC 0724Z 260DEG 40KT 3882 8289
$$
OHC145-290745-
/O.CON.KILN.SV.W.0093.000000T0000Z-170429T0745Z/
Scioto OH-
325 AM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR EASTERN SCIOTO COUNTY...
At 324 AM EDT, a severe thunderstorm was located over Clarktown,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Rosemount, Franklin Furnace, Minford, Sciotoville, State
Route 335 at State Route 776, Powellsville, Portsmouth Regional
Airport and Lyra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3894 8295 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3863 8276 3862 8286 3866 8286 3869 8288
3874 8287 3876 8290 3875 8293 3875 8296
TIME...MOT...LOC 0724Z 260DEG 40KT 3882 8289
HAIL...1.00IN
WIND...60MPH
$$
AR703
WWUS51 KILN 290742
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
342 AM EDT SAT APR 29 2017
OHC145-290750-
/O.EXP.KILN.SV.W.0093.000000T0000Z-170429T0745Z/
Scioto OH-
342 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY WILL
EXPIRE AT 345 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3894 8295 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3863 8276 3862 8286 3866 8286 3869 8288
3874 8287 3876 8290 3875 8293 3875 8296
TIME...MOT...LOC 0740Z 260DEG 40KT 3885 8268
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:38 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 29, 1:38 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
138 AM EDT Sat Apr 29 2017
.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area. Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.
Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.
Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.
High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.
After the occluded front moves through, temperatures will be below
normal.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to affect TAF sites. MVFR ceilings are likely to form
with the thunderstorms during the first 12 hours of the forecast
as the front moves north of the Ohio River. Improvement to VFR
is expected during the afternoon as the front lifts to Northern
Ohio carrying thunderstorms with it. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast.
OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ060>062-
070>072-077>081.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>099.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...ConiglioHazardous weather outlook, Apr 28, 9:10 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 910 PM EDT Fri Apr 28 2017 INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088- 300115- Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto- 910 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for East Central Indiana, Northeast Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threats of large hail and heavy rainfall. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081- 300115- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton- Hamilton-Clermont-Brown-Highland-Adams- 910 PM EDT Fri Apr 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe storms will be possible overnight. The primary threat is large hail. However, damaging wind and tornadoes are not out of the question. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms may continue into Saturday. A few severe storms are possible, with primary threat of large hail. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Special weather statement, Apr 29, 12:28 AM EDT, 2 hours 31 minutes before
Special Weather Statement National Weather Service Wilmington OH 1228 AM EDT SAT APR 29 2017 KYZ099-100-OHZ079-081-290500- Mason KY-Lewis KY-Adams OH-Brown OH- 1228 AM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MASON... NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND ADAMS COUNTIES UNTIL 100 AM EDT... At 1228 AM EDT, radar indicated a strong thunderstorm near Ripley, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Maysville, Washington, West Union, Manchester, Aberdeen, Vanceburg, Rome, Blue Creek, Decatur, Cherry Fork, Concord, Sandy Springs, Trinity, Dunkinsville, Carrs, Bradysville, State Route 348 at State Route 125, Wamsley, Bentonville and Cedar Mills. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3860 8384 3888 8373 3891 8327 3859 8327 TIME...MOT...LOC 0428Z 265DEG 36KT 3875 8375 Sites
Local storm report, Apr 29, 12:44 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM NON-TSTM WND DMG LUCASVILLE 38.88N 83.00W
04/28/2017 SCIOTO OH EMERGENCY MNGR
TREE WAS REPORTED DOWN ON A HOUSE AT 36 WEST AVE.
&&Local storm report, Apr 29, 1:26 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 1 SE WILLIAMSTOWN 38.63N 84.55W
04/29/2017 M1.00 INCH GRANT KY TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, Apr 29, 1:32 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
132 AM EDT SAT APR 29 2017
OHZ051-053-061-062-290600-
Montgomery OH-Clark OH-Greene OH-Miami OH-
132 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLARK...NORTHWESTERN
GREENE...MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES UNTIL 200 AM
EDT...
At 132 AM EDT, radar indicated a strong thunderstorm near Trotwood,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Vandalia, Englewood, Tipp City, Moraine, New Carlisle,
Oakwood, Yellow Springs, Wright-Patterson Afb, West Carrollton, Enon,
Brown, Riverside and Clayton.
This includes the following Interstates...
I-70 in Ohio between mile markers 24 and 49.
I-75 in Ohio between mile markers 48 and 68.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4006 8406 3982 8384 3962 8438 3976 8449
3979 8448
TIME...MOT...LOC 0532Z 233DEG 36KT 3974 8440
SitesSpecial weather statement, Apr 29, 2:19 AM EDT, 40 minutes before
Special Weather Statement National Weather Service Wilmington OH 219 AM EDT SAT APR 29 2017 KYZ099-100-OHZ079-081-290645- Mason KY-Lewis KY-Adams OH-Brown OH- 219 AM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MASON... NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 245 AM EDT... At 219 AM EDT, radar indicated a strong thunderstorm over Ripley, moving east at 45 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Maysville, West Union, Manchester, Ripley, Aberdeen, Decatur, Dover, Concord, Redoak, Trinity, Moranburg, Dunkinsville, Bradysville, State Route 348 at State Route 125, Bentonville and South Ripley. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3865 8381 3880 8392 3891 8343 3868 8338 TIME...MOT...LOC 0619Z 258DEG 38KT 3875 8382 AR
Local storm report, Apr 29, 2:57 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG ESE BROOKSVILLE 38.68N 84.07W
04/29/2017 BRACKEN KY TRAINED SPOTTER
MULTIPLE TREES DOWN IN BROOKSVILLE AREA, INCLUDING ONE ON
A HOUSE ON WOODWARD AVE. TIME ESTIMATED BY RADAR.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:33 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Apr 28, 8:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 28, 8:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Apr 28, 8:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 28, 9:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 25 min |
| Apr 28, 9:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Apr 28, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Apr 28, 9:29 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Apr 28, 9:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Apr 28, 9:36 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 24 min |
| Apr 28, 9:40 PM EDT | Special Weather Statement | ILN | Hocking | 35 min |
| Apr 28, 10:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 28, 10:19 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Highland | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 6 hr |
| Apr 28, 10:35 PM EDT | Special Weather Statement | ILN | Ross | 25 min |
| Apr 28, 10:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 28, 11:19 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pickaway, Pike, Ross | 6 hr |
| Apr 28, 11:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Apr 28, 11:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Clermont | 6 hr |
| Apr 29, 12:28 AM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 48 min |
| Apr 29, 1:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 29, 1:35 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 16 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 6 hr |
| Apr 29, 2:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Adams, Brown | 6 hr |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 29, 3:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 29, 3:36 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Madison, Miami, Shelby and 1 more | 5 hr |
| Apr 29, 4:08 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Apr 29, 4:23 AM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 5 hr |
| Apr 29, 5:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more | 4 hr |
| Apr 29, 5:46 AM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Apr 29, 5:50 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Apr 29, 7:22 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 29, 7:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Apr 29, 8:02 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble, Warren | 4 hr |
| Apr 29, 8:22 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 38 min |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Apr 29, 8:50 AM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Apr 29, 8:55 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 35 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 4 hr |
| Apr 29, 9:14 AM EDT | Special Weather Statement | ILN | Clermont, Clinton, Greene | 31 min |
| Apr 29, 9:16 AM EDT | Flash Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Warren | 4 hr |
| Apr 29, 9:33 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Apr 29, 9:36 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 2 more | 4 hr |
| Apr 29, 9:44 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Highland, Pickaway | 31 min |
| Apr 29, 9:46 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 4 hr |
| Apr 29, 9:52 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland | 4 hr |
| Apr 29, 9:59 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 29, 10:13 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway, Ross | 32 min |
| Apr 29, 10:29 AM EDT | Flash Flood Warning | ILN | Pickaway, Ross | 3 hr |
| Apr 29, 10:34 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 3 hr |
| Apr 29, 10:36 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Apr 29, 10:40 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 35 min |
| Apr 29, 12:14 PM EDT | Areal Flood Warning | ILN | Fayette, Highland, Ross | 3 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Apr 29, 1:03 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 13 hr |
| Apr 29, 2:55 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 17 hr |
| Apr 28, 9:46 PM EDT | Special Weather Statement | ILN | Boone | 44 min |
| Apr 28, 9:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 12 min |
| Apr 28, 10:36 PM EDT | Special Weather Statement | ILN | Boone, Carroll, Gallatin | 39 min |
| Apr 28, 11:06 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 39 min |
| Apr 28, 11:43 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 32 min |
| Apr 29, 12:11 AM EDT | Special Weather Statement | ILN | Mason | 34 min |
| Apr 29, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Owen | 49 min |
| Apr 29, 12:47 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 6 hr |
| Apr 29, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 52 min |
| Apr 29, 1:13 AM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 6 hr |
| Apr 29, 1:35 AM EDT | Flash Flood Warning | ILN | Carroll, Grant, Owen | 6 hr |
| Apr 29, 1:42 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 48 min |
| Apr 29, 3:01 AM EDT | Special Weather Statement | ILN | Lewis | 29 min |
| Apr 29, 3:23 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Apr 29, 3:44 AM EDT | Flash Flood Warning | ILN | Grant, Pendleton | 4 hr |
| Apr 29, 7:29 AM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.